# SDR SWAA012507

- Difficulty date: September 9, 2001
- Submitted: September 13, 2001
- Operation: Air carrier
- Aircraft: N678AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23290
- Aircraft time: 48,772 hours, 43,180 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Torque Tube
- Part number: 6565310
- Condition: Worn
- Location: Lh Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, LH ELEVATOR FAILED FREE PLAY CHECK.                           R&R ELEVATOR BUSS ASSY OUTPUT TORQUE TUBE PER MM.
